Hello doctors I am a 26 year old male, and i have been have having Scleral injection for almost three weeks now. Its like a straight red band across my eyes. Although i work outside and I am been constantly exposed to the sun, I don't know if this is the cause. I bought some eye drops to clear it out, but it only helps for a few hours then it goes back to "normal". This redness worries me. I truly hope it nothing serious. My question is what cause Scleral infection, and should I worry to much about it?
P.S. I had protected sex with somebody I didn't know to much about. This is about 4 months ago. I tested for various STD s and it came out negative. Can STD s cause redness in the eyes?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.